# SDR AALA981000

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1640 - DURING CRUISE, EN ROUTE BUR-DFW, RED NOSE GEAR LIGHT ILLUMINATED.  REPLACED NOSE GEAR UP LOCK SENSOR AND ADJUSTED NOSE GEAR PIN AS REQUIRED.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
